# SDR UIEA2020092982122

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,764 hours, 19,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 063C4466
- Condition: Malfunctioned
- Location: A/C Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK TEMP CONTROL INOPERABLE IN AUTO.  TRANSFERED TO MDDR 134982, IAW MEL 21-51-03-01, CAT C.  CONTROLLER FAULT ON BTIE TEST FOR RIGHT HAND PACK TEMP CONTROLLER.  REMOVED AND REPLACED RT PACK TEMP CONTROLLER, IAW AMM 21-51-14.  OPERATIONS TESTED GOOD, NO FAULTS.  DMI 134982 CLEARED.  PLACARD REMOVED.
